# SDR CA020405022

- Difficulty date: May 3, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,892 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 206010152003
- Condition: Worn
- Location: M/R Blade
- Component: Blade, Bell, 206010200133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE WEAR ON THE MAIN ROTOR BLADE BOLT SHANK.
